Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 319318, 12 pages
http://dx.doi.org/10.1155/2014/319318
Research Article

A Batch Arrival Single Server Queue with Server Providing General Service in Two Fluctuating Modes and Reneging during Vacation and Breakdowns

1Brunel University, UK
2College of Information Technology, Ahlia University, Bahrain
3Brunel Business School, Brunel University, UK

Received 29 July 2013; Revised 4 November 2013; Accepted 13 November 2013; Published 8 January 2014

Academic Editor: Shein-chung Chow

Copyright © 2014 Monita Baruah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Levy and U. Yechiali, “An M/M/s queue with server vacations,” INFOR Journal, vol. 14, no. 2, pp. 153–163, 1976. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. H. Takagi, “Time-dependent analysis of M/G/1 vacation models with exhaustive service,” Queueing Systems, vol. 6, no. 1, pp. 369–389, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. B. T. Doshi, “Queueing systems with vacations-a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. K. C. Madan, “On a MX/Mb/1 queuing system with general vacation times,” International Journal of Information and Management Sciences, vol. 2, no. 1, pp. 51–60, 1991. View at Google Scholar
  5. K. C. Madan, “On a single server queue with two -stage heterogeneous service and binomial schedule server vacations,” The Egyptian Statistical Journal, vol. 44, no. 1, pp. 39–55, 2000. View at Google Scholar
  6. K. C. Madan, Z. R. Al-Rawi, and A. D. Al-Nasser, “On MX/(G2,G1)/1/G(BS)/VS vacation queue with two types of general heterogeneous service,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 3, pp. 123–135, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. D. P. Gaver, “A waiting line with interrupted service including priorities,” Journal of the Royal Statistical Society B, vol. 24, pp. 73–90, 1962. View at Google Scholar
  8. A. Aissani and J. R. Artalejo, “On the single server retrial queue subject to breakdowns,” Queueing Systems, vol. 30, no. 3-4, pp. 309–321, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. J. Wang, B. Liu, and J. Li, “Transient analysis of an M/G/1 retrial queue subject to disasters and server failures,” European Journal of Operational Research, vol. 189, no. 3, pp. 1118–1132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. J. C. Ke, “Batch arrival queues under vacation policies with server breakdowns and startup/closedown times,” Applied Mathematical Modelling, vol. 31, no. 7, pp. 1282–1292, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Y. Tang, “A single-server M/G/1 queueing system subject to breakdowns-some reliability and queueing problems,” Microelectronics Reliability, vol. 37, no. 2, pp. 315–321, 1997. View at Publisher · View at Google Scholar · View at Scopus
  12. W. J. Gray, P. Wang, and M. Scott, “A queuing model with multiple types of server breakdowns,” Quality Technology of Quantitative Management, vol. 1, no. 2, pp. 245–255, 2004. View at Google Scholar
  13. R. F. Khalaf, K. C. Madan, and C. A. Lukas, “An MX/G/1 with Bernoulli schedule general vacation times, general extended vacations, random breakdown, general delay time for repairs to start and general repair times,” Journal of Mathematical Research, vol. 3, no. 4, pp. 8–20, 2011. View at Google Scholar
  14. D. J. Daley, “General customer impatience in the queue GI/G/1,” Journal of Applied Probability, vol. 2, no. 1, pp. 186–205, 1965. View at Publisher · View at Google Scholar
  15. E. Altman and U. Yechiali, “Analysis of customers' impatience in queues with server vacations,” Queueing Systems, vol. 52, no. 4, pp. 261–279, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J. Bae, S. Kim, and E. Y. Lee, “The virtual waiting time of the M/G/1 queue with impatient customers,” Queueing Systems, vol. 38, no. 4, pp. 485–494, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. C. J. Ancker Jr. and A. V. Gafarian, “Some queuing problems with balking and reneging,” Operation Research, vol. 11, no. 1, pp. 88–100, 1962. View at Google Scholar
  18. A. Choudhury and P. Medhi, “Balking and reneging in multiserver Markovian queuing systems,” International Journal of Mathematics in Operational Research, vol. 3, no. 4, pp. 377–394, 2011. View at Google Scholar
  19. Y. Zhang, D. Yue, and W. Yue, “Analysis of an M/M/1/N queue with balking, reneging and server vacations,” in Proceedings of the 5th International Symposium on OR and its Applications, pp. 37–47, 2005.